# SDR 2015FA0000344

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- Aircraft time: 10,088 hours, 13,519 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 350A41102723
- Condition: Mismanufactured
- Location: Landing Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SKID BOLTS, WERE IMPROPERLY COATED.  NEW PARTS REJECTED BY QUALITY CONTROL.  BOLTS APPEAR TO HAVE CORROSION BUT UPON FURTHER INSPECTION, IT IS THE PROTECTIVE COATING THAT HAS BEEN IMPROPERLY APPLIED.
